Ask a Pharmacist Expert Forum
Tylenol overdose?
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Tylenol overdose?

So I'm a 17 yer old girl roughly 117 lbs. and about 4 days ago I took 20 Tylenol like 10000 mg and I'm wondering if anything is going to happen to me. I haven't had any symptoms except for throwing up and sweating the following morning but really nothing else.
5801192_tn?1389204087
Dear 19Dancer96:

I am glad to see you are alright after you threw up. Similar to allmymarbles and rian_, we are all concern why you took such high dose of acetaminophen (Tylenol).

I really apologize for the delayed response but I need to know if you are physically and mentally well.

Here is a link to acetaminophen overdose on Medline Plus:
http://www.nlm.nih.gov/medlineplus/ency/article/002598.htm

Please do not take acetaminophen overdose lightly. It is one of the most common poisoning noted. The maximum recommended daily dose is 4,000 mg, and you took 10,000 mg. If you take more than the recommended dose, it may lead to liver failure and death if untreated. Please seek medical help if you have not done so already!

If you are considering committing suicide, please seek support. Here is link to National Suicide Prevention Lifeline.
http://www.suicidepreventionlifeline.org/  

If you have problems and feel that you cannot deal with, this organization can help you and connect you to someone who is skilled and trained. Please contact them anytime, 24/7.

I understand sometimes it is difficult to deal with struggles in life. We have all been there. Seek support, there are people who care about you and can help you help yourself.

Sincerely,
Carrie Fu, Pharm.D.
3 Comments
Blank
Avatar_f_tn
You probably got it all out of your system. .. I've done this before. You'll probably have a really sensitive stomach for a while.  I just want to ask if your okay other than taking to much Tylenol?  
Blank
757137_tn?1347200053
Why would you take so much Tylenol? And did you know it can be very toxic?
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank